# SDR UIEA2011070100344

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C4/A4 CHECK" WHILE COMPLYING WITH SB 747 -53A2265 REV 9, CRACK DAMAGE TO WEB OF BODY STATION FRAME 65B01711-133.  REPAIRED THE CRACK DAMAGE IAW SRM 53-10-04 (FIG 18).
